Fang Xie

University of Macau - Department of Mathematics

P.O. Box 3001

Macau

SCHOLARLY PAPERS

1

DOWNLOADS

1

SSRN CITATIONS

0

CROSSREF CITATIONS

0

Scholarly Papers (1)

1.

Square‐Root Lasso for High‐Dimensional Sparse Linear Systems with Weakly Dependent Errors

Journal of Time Series Analysis, Vol. 39, Issue 2, pp. 212-238, 2018
Number of pages: 27 Posted: 14 Feb 2018
Fang Xie and Zhijie Xiao
University of Macau - Department of Mathematics and Boston College - Department of Finance and Department of Economics
Downloads 1 (813,285)
  • Add to Cart

Abstract:

Loading...

high‐dimensional linear model, square‐root LASSO, ‐mixing, ‐mixing, ‐mixing, ‐dependent, estimation consistency